Research ArticleOpen accessIn the keywordsA Note on the Classification of Compact Homogeneous Locally Conformal Kähler ManifoldsDaniel GuanIn this study, we apply a result of H. C. Wang and Hano-Kobayashi on the classification of compact complex homogeneous manifolds with a compact reductive Lie group to give some more homogeneous space involved proofs of recent classification of compact complex homogeneous locally conformal Kähler manifolds. In particular, we prove that the semisimple part S of the Lie group action … …Journal of Mathematics and Statistics, Vol. 13, Issue 3 · 2 Aug 2017 · 9,357 accessesView PDFCite
Research ArticleOpen accessIn the keywordsA Comparative Study on Barrier Option Pricing using Antithetic and Quasi Monte-Carlo SimulationsNneka Umeorah, Phillip MasheleMonte-Carlo simulations have been utilized greatly in the pricing of derivative securities. Over the years, several variance reduction techniques have been developed to curb the instability, as well as, increase the simulation efficiencies of the Monte-Carlo methods. Our approach in this research work will consider the use of antithetic variate techniques to estimate the fair prices of barrier options. Next, … …Journal of Mathematics and Statistics, Vol. 14, Issue 1 · 9 May 2018 · 8,793 accessesView PDFCite
Research ArticleOpen accessIn the keywordsLarge Deviation, Basic Information Theory for Wireless Sensor NetworksKwabena Doku-AmponsahIn this research paper, we establish Shannon-McMillan-Breiman Theorem for Wireless Sensor Networks modelled as Coloured Geometric Random Networks. For, large n we show that a Wireless Sensor Network consisting of n sensors in [0; 1]d linked by an expected number of edges of order n log n can be transmitted by approximately [n(log n)2 πd/2/(d/2)!] H bits, where H is … …Journal of Mathematics and Statistics, Vol. 13, Issue 4 · 20 Oct 2017 · 7,117 accessesView PDFCite
Research ArticleOpen accessIn the keywordsOn Almost Periodic Solutions of Abstract Semilinear Fractional Inclusions with Weyl-Liouville Derivatives of Order γ ∈ (0, 1]Marko KostićThe main aim of this paper is to examine the existence and uniqueness of almost periodic solutions for a class of (semilinear) fractional relaxation inclusions with Stepanov almost periodic coefficients. We deal with the Weyl-Liouville fractional derivatives of order γ ∈ (0, 1], paying special attention to the analysis of semilinear differential inclusions of first order. We use the results … …Journal of Mathematics and Statistics, Vol. 13, Issue 3 · 26 Jul 2017 · 6,787 accessesView PDFCite
EditorialOpen accessIn the keywordsA New Sequence Space Defined by Spectrum Operator and Musielak-Orlicz FunctionAyhan Esi, Nagarajan SubramanianIn this study using the concept of generalized difference operator we have introduced and examined various spectrum of the operator D(p, q, r, s, t, u) on the sequence space χ3 defined by Musielak-Orlicz function. Moreover, we have established some relations concerning with this space. …Journal of Mathematics and Statistics, Vol. 13, Issue 2 · 31 May 2017 · 6,760 accessesView PDFCite
Research ArticleOpen accessIn the keywordsOdds Exponential Log Logistic Distribution: Properties and EstimationRosaiah Kanaparthi, Gadde Srinivasa Rao, Kruthiventi Kalyani, Devireddy Charana Udaya SivakumarWe propose a distribution called Odds Exponential Log Logistic Distribution (OELLD), which is an odds family of distribution. Its hazard rate is an increasing and decreasing function based on the value of the parameter. Explicit expressions for the ordinary moments, L-moments, quantile, generating functions, Bonferroni Curve, Lorenz Curve, Gini's index and order statistics are derived. The parameters of the proposed … …Journal of Mathematics and Statistics, Vol. 13, Issue 1 · 25 Jan 2017 · 7,422 accessesView PDFCite
Research ArticleOpen accessIn the keywordsOne-Dimensional Simulation of Diffusion and Advection Effects in Enzymatic Hydrolysis of CelluloseNorazaliza Mohd Jamil, Qi WangEnzymatic hydrolysis process to transform lignocellulosic cellulose into sugar in a bioreactor tank involves different controlling factors such as advection, diffusion and fragmentation of cellulose chains. Although it has been observed experimentally that enzymatic hydrolysis is strongly influenced by the environmental effects in a tank, these effects have not been adequately quantified. In this study, a current kinetic model for … …American Journal of Applied Sciences, Vol. 13, Issue 7 · 13 Jul 2016 · 7,216 accessesView PDFCite
Research ArticleOpen accessIn the keywordsSome Contributions to the Theory of Abstract Degenerate Volterra Integro-Differential EquationsMarko KostićIn this study, we contribute to the existing theory of abstract degenerate Volterra integro-differential equations in sequentially complete locally convex spaces. We investigate a class of abstract degenerate Volterra inclusions by using the multivalued linear operator approach, as well as a class of abstract degenerate multi-term fractional differential equations with Caputo derivatives by using the pure Laplace transform techniques. …Journal of Mathematics and Statistics, Vol. 12, Issue 2 · 17 Jun 2016 · 7,406 accessesView PDFCite
Research ArticleOpen accessIn the keywordsOn (2, 3, t)-Generations for the Conway Group Co2Mohammed A. Al-Kadhi, Faryad AliProblem statement: In this article we investigate all the (2, 3, t)-generations for the Conway’s second largest sporadic simple group Co2, where t is an odd divisor of order of Co2. Approach: An (l, m, n)-generated group G is a quotient group of the triangle group T (l, m, n) = (x, y, z|x1 = ym = zn = xyz … …Journal of Mathematics and Statistics, Vol. 8, Issue 3 · 31 Aug 2012 · 7,615 accessesView PDFCite
Research ArticleOpen accessIn the keywordsOn the Dynamics of a General Predator-Prey SystemM. M.A. El-Sheikh, S. A.A. El-Marouf, Z. M. AlaofyProblem statement: In this study a general two dimensional predator-prey model is considered. The dynamic and existence of equilibrium points are studied. Conclusion/Recommendations: Hopf bifurcation is discussed. The existence and uniqueness of limit cycles is proved. Special cases are considered to justify our results. …Journal of Mathematics and Statistics, Vol. 7, Issue 4 · 28 Oct 2011 · 7,322 accessesView PDFCite